eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Diarrhea when you have Rheumatoid arthritis?

Summary: Diarrhea is found among people with Rheumatoid arthritis, especially people who are female, 40-49 old, also have High blood pressure, and take medication Methotrexate.

We study 4,446 people who have Diarrhea and Rheumatoid arthritis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Rheumatoid arthritis and Diarrhea >>>

 

 

 

 

Rheumatoid arthritis

Rheumatoid arthritis (a chronic progressive disease causing inflammation in the joints) can be treated by Methotrexate, Prednisone, Enbrel, Methotrexate Sodium, Humira, Folic Acid. (latest reports from 218,584 Rheumatoid Arthritis patients)

Diarrhea

Diarrhea has been reported by people with high blood pressure, pain, osteoporosis, rheumatoid arthritis, depression. (latest reports from 139,244 Diarrhea patients)

On Jan, 13, 2015: 4,446 people who have rheumatoid arthritis and Diarrhea are studied.

Trend of Diarrhea in rheumatoid arthritis reports

Gender of people who have rheumatoid arthritis and experienced Diarrhea * :

FemaleMale
Diarrhea82.95%17.05%

Age of people who have rheumatoid arthritis and experienced Diarrhea * :

0-12-910-1920-2930-3940-4950-5960+
Diarrhea0.02%0.33%0.16%2.56%5.18%12.23%25.97%53.56%

Severity of the symptom * :

leastmoderateseveremost severe
Diarrhea3.57%42.86%46.43%7.14%

Top co-existing conditions for these people * :

  1. Hypertension (711 people, 15.99%)
  2. Pain (463 people, 10.41%)
  3. Osteoporosis (430 people, 9.67%)
  4. Prophylaxis (288 people, 6.48%)
  5. Gastrooesophageal reflux disease (257 people, 5.78%)
  6. Vitamin supplementation (238 people, 5.35%)
  7. Diabetes mellitus (194 people, 4.36%)
  8. Blood cholesterol increased (176 people, 3.96%)
  9. Hypothyroidism (166 people, 3.73%)
  10. Depression (132 people, 2.97%)

Most common drugs used by these people * :

  1. Methotrexate (2,382 people, 53.58%)
  2. Humira (2,209 people, 49.69%)
  3. Enbrel (1,631 people, 36.68%)
  4. Folic acid (1,292 people, 29.06%)
  5. Remicade (1,063 people, 23.91%)
  6. Arava (1,028 people, 23.12%)
  7. Prednisone (920 people, 20.69%)
  8. Prednisolone (915 people, 20.58%)
  9. Fosamax (427 people, 9.60%)
  10. Leflunomide (378 people, 8.50%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Rheumatoid Arthritis and Diarrhea?

You are not alone! Join a mobile support group:
- support group for people who have Diarrhea and Rheumatoid arthritis
- support group for people who have Rheumatoid arthritis
- support group for people who have Diarrhea

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Rheumatoid arthritis, Diarrhea

You may be interested at these reviews (Write a review):

  • Fructose malabsorption symptoms become wore with effexor
    I took Venlafaxine for several years. During that time I was diagnosed with Fructose Malabsorption (FM), something I suspect that I have had for years already. For a period of two years I switched medication and took some other SSRIs instead of Venlafaxine and then returned to Venlafaxine and found that my FM symptoms right away increased/returned. When I came off of Venlafaxine I noticed that my FM symptoms became easier to manage but going back on Venlafaxine has confirm that it does indeed cause greater IBS and FM symptoms.
  • Sodium phosphate sensitivity - chlortrimaton helps
    When I eat meat or any product with Sodium Phosphate in it, either in one large dose or cumulatively I get all of these symptoms. It gets worse if I eat it in consecutive meals and/or days. Taking Chlortrimaton eases the symptoms. The Doctor says this is not an allergy but is a sensitivity to Sodium Phosphate. There are other meat tenderizers and preservatives that have one or more of the symptoms listed but I have not been able to identify them.
  • Why has my bloodpresher now shot up
    My blood pressure was always low 120/68 now since being treated for rheumatoid arthritis it has shot up to 175/92
  • Had nms in 2005, will trileptal increase chance of recurrence?
    In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
  • Sulfasalazine and the never ending menstrual cycle
    I started this drug and never had menstrual problems begore. Within 3 months, I started my period and it never stopped even with stopping the drug for 3 mon ths. I ended up going my gyne and he prescribed megace. I had been bleeding for a total of 6 months. Made an appt with my rhuemy and explained this situation. His words were "it hasn't been listed in the literature as a side effect". Keep taking it. I started it again. Same situation and same treatment. Never took it again and changed rheumy.

More reviews for: Rheumatoid arthritis, Diarrhea

Comments from related studies:

  • From this study (3 weeks ago):

  • I only took Plaquenil for 8 weeks because after 5 weeks I had sever diarrhoea. I have been off them now for 1 week, but am now experiencing gnawing pain in abdomen. There seems to be no change after eating.

    Reply

  • From this study (2 months ago):

  • Source of diarrhea unknown still

    Reply

  • From this study (2 years ago):

  • CC on Nov, 30, 2012:

    I saw the same symptoms on Mystery Diagnosis. It was the patient’s thyroid. Have your wife go to a thyroid specialist.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.